RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhuchok, Anatolii Vladimirovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 20

Number of views:
This page:2136
Abstract pages:3866
Full texts:1486
References:491
Professor
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person71543
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zhuchok.anatolii-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/703514

Publications in Math-Net.Ru
2018
1. Anatolii V. Zhuchok, Kolja Knauer, “Abelian doppelsemigroups”, Algebra Discrete Math., 26:2 (2018),  290–304  mathnet
2. A. V. Zhuchok, “Free $n$-Tuple Semigroups”, Mat. Zametki, 103:5 (2018),  693–701  mathnet  elib; Math. Notes, 103:5 (2018), 737–744  isi  scopus
2017
3. O. D. Artemovych, A. Ballester-Bolinches, M. R. Dixon, F. de Giovanni, R. I. Grigorchuk, V. V. Kirichenko, L. A. Kurdachenko, V. S. Monakhov, J. Otal, M. O. Perestyuk, A. P. Petravchuk, M. V. Pratsiovytyi, A. M. Samoilenko, A. N. Skiba, I. Ya. Subbotin, E. I. Zelmanov, A. V. Zhuchok, Yu. V. Zhuchok, “Nicolai N. Semko (dedicated to 60-th Birthday)”, Algebra Discrete Math., 24:1 (2017),  C–F  mathnet
4. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
5. Yu. Drozd, V. Kirichenko, A. Petravchuk, V. Petrychkovych, I. Shapochka, B. Zabavskiy, A. Zhuchok, P. Varbanets, “Igor Rostislavovich Shafarevich (03.06.1923 – 19.02.2017)”, Algebra Discrete Math., 23:1 (2017),  194–196  mathnet  isi
2016
6. Anatolii V. Zhuchok, Milan Demko, “Free $n$-dinilpotent doppelsemigroups”, Algebra Discrete Math., 22:2 (2016),  304–316  mathnet  mathscinet  isi
2015
7. A. V. Zhuchok, Yu. V. Zhuchok, “Free commutative $g$-dimonoids”, Chebyshevskii Sb., 16:3 (2015),  276–284  mathnet  elib
8. A. V. Zhuchok, “Dimonoids and bar-units”, Sibirsk. Mat. Zh., 56:5 (2015),  1037–1053  mathnet  elib; Siberian Math. J., 56:5 (2015), 827–840  isi  elib  scopus
2013
9. A. V. Zhuchok, “Free $n$-nilpotent dimonoids”, Algebra Discrete Math., 16:2 (2013),  299–310  mathnet  mathscinet
10. A. V. Zhuchok, “Free $(\ell r, rr)$-dibands”, Algebra Discrete Math., 15:2 (2013),  295–304  mathnet  mathscinet
11. Anatolii V. Zhuchok, “Semilattice decompositions of trioids”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, 1,  130–134  mathnet  mathscinet
12. Anatolii V. Zhuchok, “Free $n$-dinilpotent dimonoids”, PFMT, 2013, 4(17),  43–46  mathnet
2012
13. A. V. Zhuchok, “Some congruences on trioids”, Fundam. Prikl. Mat., 17:3 (2012),  39–49  mathnet; J. Math. Sci., 187:2 (2012), 138–145  scopus
14. A. V. Zhuchok, “Decompositions of free dimonoids”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  93–100  mathnet
2011
15. Anatolii V. Zhuchok, “Free normal dibands”, Algebra Discrete Math., 12:2 (2011),  112–127  mathnet  mathscinet  zmath
16. Anatolii V. Zhuchok, “Free rectangular dibands and free dimonoids”, Algebra Discrete Math., 11:2 (2011),  92–111  mathnet  mathscinet  zmath
17. A. V. Zhuchok, “Dimonoids”, Algebra Logika, 50:4 (2011),  471–496  mathnet  mathscinet  zmath; Algebra and Logic, 50:4 (2011), 323–340  isi  scopus
18. Anatolii V. Zhuchok, “Semilattices of $r$-archimedean subdimonoids”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, 3,  108–112  mathnet  mathscinet  zmath
2010
19. Anatolii V. Zhuchok, “Free commutative dimonoids”, Algebra Discrete Math., 9:1 (2010),  109–119  mathnet  mathscinet  zmath
2009
20. A. V. Zhuchok, “Commutative dimonoids”, Algebra Discrete Math., 2009, 2,  116–127  mathnet  mathscinet  zmath

2017
21. V. Bavula, O. Bezushchak, V. I. Bekkert, V. M. Bondarenko, I. Burban, M. Chernikov, Yu. Drozd, A. Ganyushkin, R. Grigorchuk, V. Futorny, V. Kirichenko, V. Levandovsky, V. Lyubashenko, V. Mazorchuk, A. Oliynyk, A. Petravchuk, V. Plakhotnyk, V. Sergeichuk, Ya. Sysak, V. Vyshensky, A. Zhuchok, Yu. Zhuchok, “Sergiy Ovsienko (01.05.1953 – 25.01.2016)”, Algebra Discrete Math., 23:1 (2017),  C–F  mathnet
2016
22. Yuriy Drozd, Volodymyr Kirichenko, Fedir Lyman, Anatoliy Petravchuk, Vasyl Petrychkovych, Igor Subbotin, Vitaliy Sushchansky, Bogdan Zabavsky, Myhailo Zarichnyi, Anatolii Zhuchok, Yurii Zhuchok, “Mykola Komarnytskyi (25.05.1948 – 21.04.2016)”, Algebra Discrete Math., 21:2 (2016),  C–D  mathnet
2014
23. V. Bondarenko, M. Chernikov, I. Chueshov, M. Dokuchaev, Yu. Drozd, S. Favorov, V. Gordevskiy, V. Kirichenko, M. Komarnitskiy, V. Korobov, I. Kozhukhov, V. Lysytsia, S. Ovsienko, A. Petravchuk, A. Rutkas, V. Sushchansky, Ya. Sysak, A. Yampolskiy, G. Zholtkevich, A. Zhuchok, Yu. Zhuchok, “Boris Novikov (01.03.1946 – 30.03.2014)”, Algebra Discrete Math., 18:1 (2014),  C–F  mathnet
24. T. Banakh, R. Grigorchuk, I. Guran, V. Kirichenko, V. Nekrashevich, A. Oliynyk, B. Oliynyk, A. Petravchuk, V. Sushchansky, M. Zarichnyi, A. Zhuchok, Yu. Zhuchok, “Igor Volodymyrovych Protasov (dedicated to 60-th Birthday)”, Algebra Discrete Math., 17:2 (2014),  C–F  mathnet
2013
25. Yu. Drozd, O. Bezushchak, V. Kirichenko, M. Komarnitsky, L. Kurdachenko, Yu. Lavrenyuk, V. Lyubashenko, V. Nekrashevich, B. Novikov, A. Oliynyk, B. Oliynyk, A. Petravchuk, I. Subbotin, V. Sushchansky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Rostislav I. Grigorchuk. To the 60th anniversary”, Algebra Discrete Math., 15:1 (2013),  C–F  mathnet
2006
26. V. A. Artamonov, Yu. A. Drozd, Ya. M. Dymarsky, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Ya Komarnytskyi, L. A. Kurdachenko, V. V. Lyubashenko, I. A. Mikhailova, B. V. Novikov, A. P. Petravchuk, A. B. Popov, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, A. V. Zhuchok, “V. M. Usenko (1951–2006)”, Algebra Discrete Math., 2006, 2,  G–K  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019